MathSciNet Relay Station
MathSciNet bibliographic data
MR1159045 35Q30 (65F15 76D05 76M25)
Shen, Jie On error estimates of some higher order projection and penalty-projection methods for Navier-Stokes equations. Numer. Math. 62 (1992), no. 1, 49–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement